RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Novikov, Dmitrii Petrovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Presentations: 1

Number of views:
This page:434
Abstract pages:2495
Full texts:795
References:290
Senior Researcher
Candidate of physico-mathematical sciences
E-mail:

Subject:

Abelian integrals, theta-functions, isomonodromic deformations.


http://www.mathnet.ru/eng/person20938
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/624538

Publications in Math-Net.Ru
2016
1. D. P. Novikov, B. I. Suleimanov, “"Quantization" of an isomonodromic Hamiltonian Garnier system with two degrees of freedom”, TMF, 187:1 (2016),  39–57  mathnet  mathscinet  elib; Theoret. and Math. Phys., 187:1 (2016), 479–496  isi  scopus
2009
2. D. P. Novikov, “The $2{\times}2$ matrix Schlesinger system and the Belavin–Polyakov–Zamolodchikov system”, TMF, 161:2 (2009),  191–203  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 161:2 (2009), 1485–1496  isi  scopus
2006
3. D. P. Novikov, “Integral transformation of solutions for a Fuchsian-class equation corresponding to the Okamoto transformation of the Painlevé VI equation”, TMF, 146:3 (2006),  355–364  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 146:3 (2006), 295–303  isi  scopus
1999
4. D. P. Novikov, “Algebro-geometric solutions of the Harry Dym equation”, Sibirsk. Mat. Zh., 40:1 (1999),  159–163  mathnet  mathscinet  zmath; Siberian Math. J., 40:1 (1999), 136–140  isi
5. D. P. Novikov, “Algebraic-geometric solutions of the Krichever–Novikov equation”, TMF, 121:3 (1999),  367–373  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 121:3 (1999), 1567–1573  isi
1997
6. D. P. Novikov, R. K. Romanovskii, “On a method for constructing algebro-geometric solutions to the zero curvature equation”, TMF, 110:1 (1997),  61–72  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 110:1 (1997), 47–56  isi

Presentations in Math-Net.Ru
1. Theta-function solutions of the Belavin–Polyakov–Zamolodchikov equation and the Hamilton–Jacobi equation
D. P. Novikov
International Workshop «Geometric Structures in Integrable Systems»
November 2, 2012 11:40   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020